Skip to content
rash on penis
avatar
geokeith posted:
woke up this morning with what appears to be a rash on my penis shaft; red and almost looks like a couple of welts; pretty red; i noticed i had been scratching my dick for the last several days and that it was itching more than normal;

its pretty really hot here and i know that for the last week or so my tighty whiteys have been pretty much wet with sweat when i've peeled them off at night; i've had lots of jock itch in my life but never anything like this; think its a heat rash? could it be yeast like women get?

would appreciate anybody's experience with this; hate to run to the doctor over a rash unless it gets a whole lot worse;

and honest guys, my penis hasn't been anywhere where it could have picked anything up...not in many years...thanks
Reply
 
avatar
fcl responded:
If you think that it's a yeast infection (and, yes, men CAN get them) then pick up an OTC treatment and try it (same med for both sexes). If that doesn't work then see a doc about a treatment for a strain that might be resistant. What will also help it get better is being naked as much as you can around the house (but you have probably realized that ). Whatever you do don't use talc or things like that - just the OTC treatment.

Good luck and keep us posted.
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
geokeith replied to fcl's response:
got the OTC treatment and am already better today; going naked as much as possible and got my boxers out for underwear; obviously it was yeast.... thanks
 
avatar
fcl replied to geokeith's response:
Glad to hear things are getting better
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
ontbear responded:
Hi there..... Don't stop using the OTC when you don't see the rash.... use for a few days to be sure it is gone.
 
avatar
geokeith replied to ontbear's response:
hey good point..will do...thanks buddy


Spotlight: Member Stories

I am the INCEL, formerly known as NoBucket...geeez..this website is harder to navigate than FB!!! At least I was able to get a reply to my Sexual Iss...More

Helpful Tips

DRUG FREE ED SOLUTION
SEXUAL ADVISE FIVE YEARS AGO OR MORE, I BEGAN TO EXPERIENCE ERECTILE DYSFUNCTION (AND WHO DOESN'T?) I AM 77 AND A HALF, I AM ABLE TO ... More
Was this Helpful?
13 of 28 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.